# SDR FDEA202208202008

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 33,657 hours, 18,666 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Component: Nr 5 Spoiler, Airbus
- Component part number: A5777101000600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #5 SPOILER TOP SKIN FOUND DELAMINATION(AREA:35MM*32MM,DEPTH:1.8MM) AND   CENTER O/B HINGE ARM O/B SIDE FOUND DELAMINATION(AREA:25MM*40MM,DEPTH:0.85MM) PERFORMED THE REPAIR ON RH WING #5 SPOILER AS PER A300-600F SRM57-72-11-201   PARA12 AND FEDEX EA 6-5750-T0369916 P1 TITLE:WING-FLIGHT SURFACES-RH 5# SPOILER   CENTER HINGE ARM OUTSIDE SURFACE DELAMINATION.THIS WAS CAT A REPAIR AND MAJOR   REPAIR IAW FEDEX GMM6-2-100
